Doctor insights on:
Hives And Dizziness
Possibly: Rhinitis is a non-specific term describing irritation of the nasal passages. It can originate from many different sources including allergic, irritant and infectious. Those agents can cause body responses like dizziness or nausea to a variable degree so depending on the agent any or all symptoms could occur together. ...Read moreSee 1 more doctor answer
Allergy and Symptoms: Allergies can cause headaches from sinus/nasal involvement and triggering migranes. They can cause dizziness from the effect on the inner ear. Allergies can cause shortness of breath from swelling of the tubes in the lung or infiltrations into the lung which should't be there. You should see your md to determine if your symptoms are truly from allergies.The heart must be considered as well. ...Read moreSee 1 more doctor answer
No: While fatigue and dizziness might happen together with allergies, the allergy symptoms (itching, nasal congestion, sneezing, wheezing or vomiting, depending on the type of allergy) would be very prominent. Fatigue and dizziness alone are unlikely to be due to allergy. ...Read moreSee 1 more doctor answer
Maybe: 1 ear or both? Change in hearing or no? Headache? Stuffy, runny nose? Could be sinuses, allergies, meniere's disease (esp if 1 ear ringing, change in hearing), tumor of inner ear (acoustic neuroma, cholesteatoma), doubtful vascular problems, tumors , etc. Having said that, check it out with md. ...Read moreSee 1 more doctor answer
What causes the anaphylaxis symptoms of swelling, redness, nausea, vomiting, and difficulty breathing?
Anaphylaxis: read this: http://www.nlm.nih.gov/medlineplus/ency/article/000844.htmGet a more detailed answer ›
Would an allergic reaction to Buspar (buspirone) include headache, sore throat, nausea, fatigue, tenderness of skin, and itchy hives?
Not all are allergic: If you developed hives, itching, and sensitive skin following ingestion of Buspar (buspirone) then, that is certainly consistent with what one would expect from an allergic reaction to a medication. However, sore throat, nausea, fatigue, and headache would either be SIDE EFFECTS or unrelated. Consider a medical checkup for those symptoms. More information- www.healthtap.com/dr-saghafi ...Read more
A long list: Many different things can potentially cause this constellation of symptoms that you describe, including: high blood pressure, anemia, very high blood sugar, abnormal thyroid function, abnormal electrolytes, and less often neurological illness. Given how nonspecific these symptoms are, it's important you have a thorough exam and evaluation by a physician. ...Read more
Dizziness: Please get good physical exam to look for any systemic problem. ...Read more
I feel real dizzy with headache, shortness of breath, and off and on chest pain. Also ears ringing.
What can cause nausea and early satiety after some meals, cold hands and feet, dizziness and nausea upon standing, tiredness and low blood pressure?
Need an internist: You may have an autonomic nervous dysfunction and you do need to see a doctor. ...Read more